# SDR HDNA20150513004

- Difficulty date: May 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N911XG
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 9,023 hours, 27,793 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 7,994 hours, 8,628 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: 9550000900
- Part serial: TMAF1076
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: R, A

## Discrepancy

NUMBER 2 ENG INDICTED OIL PRESS TO BE OVER LIMITS SPECIFIED.  PILOT WAS FORCED TO MAKE A PRECAUTIONARY LANDING.
